# SDR CA000621045

- Difficulty date: March 11, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 28,664 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Spur Gear
- Part number: 312137201
- Condition: Worn
- Location: Accessory Drive
- Part time: 15,076 hours, 16,087 cycles
- Component: Acc.Dr.Spur Gear, Pwa, PW120A
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) EXAMINATION OF AGB BREATHER GEAR SHOWED THAT ALL OF DRIVE TEETH FOR FUEL PUMP GEAR HAD FRACTURED FROM ROOT WITH EXCEPTION OF 5 TEETH. THESE 5 TEETH DISPLAYED SEVERE WEAR PATTERN ON TOOTH FLANK, MAINLY BELOW PITCH LINE. IN-FLT SHUT DOWN CAUSED BY LOSS OF FUEL PUMP DRIVE DUE TO AGB BREATHER & FUEL PUMP GEARS TEETH FRACTURE: THE TEETH FRACTURE OF ACCESSORY DRIVE BREATHER GEAR OCCURED FROM FATIGUE, WHICH ORIGINATED AT TEETH ROOT RADIUS BELOW TEETH WEAR. HIGH STRESS CONTACT FATIGUE COMBINED WITH HIGH HRS OF OP ON GEARS PROBABLY CAUSED TEETH WEAR AT PITCH LINE.
